advertisement
Question
Posted by: Jenny | 2009/06/20

Birth control &  anti-anxiety medicine

I recently changed my birth control tablet to Triodene. I was on Yasmin for years, but it stopped working, so my gynea recommended Triodene for 6 months. I also take Espiride. Since then my breasts have become very swollen and enlarged. I don' t feel any lumbs and are not experiencing any tenderness. Is this a problem?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Jenny

The estrogen stimulation causes enlargement of the breasts and if there are no lumps, you do not have anything to be concerned about.

Regards





Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement